2017
Том 69
№ 6

All Issues

On domains with regular sections

Zelinskii Yu. B.

Full text (.pdf)


Abstract

We prove the generalized convexity of domains satisfying the condition of acyclicity of their sections by a certain continuously parametrized family of two-dimensional planes.

English version (Springer): Ukrainian Mathematical Journal 57 (2005), no. 10, pp 1663-1666.

Citation Example: Zelinskii Yu. B. On domains with regular sections // Ukr. Mat. Zh. - 2005. - 57, № 10. - pp. 1420–1423.

Full text